# SDR 2A6D20230421002

- Difficulty date: April 21, 2023
- Submitted: April 21, 2023
- Operation: General aviation
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N259AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7050
- Aircraft time: 4,577 hours, 15,247 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Tail Boom
- Part number: 350A23428820
- Part serial: NA
- Condition: Chafed
- Location: Zone 200
- Part time: 4,577 hours, 15,247 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE TAIL BOOM LH SKIN (P/N: 350A23-4288.20) IN THE FORM OF A CHAFE DUE TO
DRILL START LOCATED AT LOWER FORWARD SIDE OF THE AFT BATTERY BOX AREA. THE DAMAGE MEASURED TO BE
APPROXIMATELY 0.1285” X 0.1285” AND 0.0175” DEEP.
